# SDR SIMA20250630006

- Difficulty date: June 30, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 38,198 hours, 28,741 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066017002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 - FR 84 SHEAR CLIP BETWEEN STGR 27R-28R IS CORRODED. (LEVEL 2 CORROSION) RAR FR 84 SHEAR CLIP BETWEEN STRINGERS 27R -28R IAW ERJ 170 SRM 51-40-08
